# SDR DALA2023040502671

- Difficulty date: March 31, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,598 hours, 26,430 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 6716 -FCNT/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW PERFORMED A GO AROUND C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: NO TROUBLE FOUND BY CONTRACT MTC. ATL MTC FOLLOW UP: LT FLAP INBD TRANSMISSION (NUMBER 4) TORQUE LIMITER POPPED, REMOVED AND REPLACED TRANSMISSION. ALL CKS GOOD.
